my 6 year old was diagnosed ADHD when he was 5 and now I found out he has also just recently been diagnosed bipolar we always suspected it it biological father is bipolar anyway we have just switched dr because i didn't like the dr we were going to infact i didn't even know he had diagnosed him bipolar till his pediatrician had requested a copy of his diagnoses because she did not understand the meds that dr put him on. right now he is on foclin he was on metadate cd but the new dr we are seeing switched him to the foclin he is also on tenex, ritalin and resperidol (risperidone) i hate having him on meds and i hate what they do to him does anyone have any other ideas that could help we have tried behavior therapy and without the meds he actually hurts himself to the point where he has needed stitches please help
I am so sorry your son and you are going threw this,
I myself don't like the side effects these drugs do to children ,who have no say.
I would like to ask,has he had blood work done ,to make sure all these drugs that he has been put on is not damning his little body.And to also to make sure that his blood levels are normal and not causing him to act out.
Let me tell you my son was on adderall (adderrall) and concerta and then started having seizures.And still is having them even with medicines and a VNS put in last June. I wish I had never put him on the drugs.And now I worry about all the drugs he has to take to try and stop the seizures.
I didn't read anything about how he is in School with his learning or being hipper,on the drugs or off the drugs.
Is his dad part of his life ,I think we as Parents ,Teacher,Doctors All need to look at everything that has happen in his life and is happening. And I find that a lot of people don't talk to Children like they do adults .I find if you sit down and talk to them like they are people to .
I give my son Vitamin B6 and Omega 3-6-9 and it has helped him learn and calm down some,and not get so stressed ,and also tell him to relax and tell us what is wrong.I will not ever give any of my children those drugs,they are like speed and witch is just what people on the streets take and have a hard time coming off of.And some have seizures from taken them along with other health problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.